MathSciNet Relay Station
MathSciNet bibliographic data
MR1620118 14F20 (14G20 32P05)
Huber, R. A finiteness result for direct image sheaves on the étale site of rigid analytic varieties. J. Algebraic Geom. 7 (1998), no. 2, 359–403.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement